# SDR SIMA201116102

- Difficulty date: June 8, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Aircraft: N696AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500874
- Aircraft time: 16,819 hours, 14,161 cycles
- Engine: Rroyce AE3007A13
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A13
- Part serial: CAE312791
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 2705 THE CREW REPORTED THAT DURING THE CLIMB AFTER TAKEOFF, RECEIVED A LAVATORY SMOKE WARNING.  THE FLIGHT ATTENDANT REPORTED SMOKE IN THE CABIN.  THE PACKS BLEEDS AND RECIRCULATION FANS WERE TURNED OFF AND THE SMOKE CLEARED.  THE CAPTAIN DECLARED AN EMERGENCY AND RETURNED TO DFW.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE RIGHT ENGINE IAW W/C 71-000-00.  THE OPERATIONAL CHECK WAS GOOD.  NO LEAKS NOTED.  NO SMOKE IN CABIN NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
